MAUDE Adverse Event Report: Insulet Corporation Omnipod 5 Pod; Alternate Controller Enabled Insulin Infusion Pump

Insulet Corporation Omnipod 5 Pod; Alternate Controller Enabled Insulin Infusion Pump
Model Number PT-000435
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code Rash (2033)
Date of Event 09/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the patient that the needle never deployed the cannula into the skin.They also reported that the adhesive caused their skin to break out.The patient was unable to be reached to obtain further information.
 
Additional Manufacturer Narrative
According to our records, the device will not be available for investigation.Therefore, no investigation can be completed and insulet considers this investigation closed.Based on the available information, we are unable to determine if any product condition could have contributed to the reported event.No lot release records were reviewed, as the product lot number was not provided.Locked down smartphone: data not available omnipod software app version: data not available operating system: data not available hardware: data not available cgm sensor type: data not available please note, the device identifiers are captured as reported by the complainant and may not align with the device configuration reported in this section as this data is pulled from our cloud based on the reported date of event.

Brand Name
Omnipod 5 Pod
Common Device Name
Alternate Controller Enabled Insulin Infusion Pump
Manufacturer (Section D)
Insulet Corporation
100 nagog park
acton MA 01720
Manufacturer (Section G)
Insulet Corporation
100 nagog park
acton MA 01720
Manufacturer Contact
derek heyl
100 nagog park
acton, MA 01720
+1(978)600-7000
MDR Report Key50950420
Report Number3014585508-2026-72488
Device Sequence Number10348445
Product Code QFG
UDI-Device Identifier10385083000114
UDI-Public(01)10385083000114
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K203768
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberPT-000435
Device Catalogue NumberPOD-BLE-H1-520
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/30/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown